# SDR AALA201609309006

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 53,463 hours, 19,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT ROW 9, EMERGENCY EXIT LENS COVER BROKE.  REPLACED LENS COVER PER AMM 33-51-19-400-001-A.
